# SDR UHLA201606090297

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 27,509 hours, 18,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR IN DISARM INDICATION IS ONLY PARTLY VISIBLE. CLEANED AND LUBRICATED INDICATION LINKAGE IAW AMM 12-22-01.  DISARM INDICATION SHOWS CLEARLY IN VIEW WINDOW.
